# SDR VNAA2015082300034

- Difficulty date: August 23, 2015
- Submitted: August 27, 2015
- Operation: Air carrier
- Aircraft: N258PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7941
- Aircraft time: 27,224 hours, 27,424 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 16591
- Part serial: 4813
- Condition: Failed
- Location: Windshield Heat
- Part time: 27,224 hours, 27,424 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED CRACK IN LT WINDSHIELD IN FLIGHT AND SUBSEQUENTLY RECEIVED A LT WINDSHIELD HEAT AMBER CAUTION MESSAGE.  CREW DIVERTED AND LANDED WITHOUT INCIDENT. MAINTENANCE INSPECTED, R & R CAPTAIN’S WINDSHIELD HEAT CONTROLLER DUE TO ARCING IN WINDSHIELD AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
